# SDR ABXA20140812259

- Difficulty date: August 12, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 77,582 hours, 28,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T5021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STATION 544 - 566 LBL45 AT BALL MAT NUTPLATE ATTACH POINT.  REMOVED CORROSION IAW SRM 51-10-00, REPAIRED AREA AT LBL 45 BETWEEN 544 - 566 IAW SRM 51-70-11.  CORRODED LEVEL 2, PN 143T5021, PART NAME INTERCOSTAL, SN NSN, FS & BS LOC FROM 544 TO 566.  ACFT WAS GNDED.
